Asymptotic integration of a singularly perturbed quasilinear cauchy problem in a banach space
Abstract
We investigate the asymptotic behavior of a solution of a singularly perturbed quasilinear abstract differential equation in a Banach space.Downloads
Published
25.08.1999
Issue
Section
Research articles
How to Cite
Plotkin, Ya. D., and A. F. Turbin. “Asymptotic Integration of a Singularly Perturbed Quasilinear Cauchy Problem in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 8, Aug. 1999, pp. 1077–1086, https://umj.imath.kiev.ua/index.php/umj/article/view/4698.